Universidad Complutense de Madrid
E-Prints Complutense

On the power structure over the Grothendieck ring of varieties and its applications

Impacto

Downloads

Downloads per month over past year

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2007) On the power structure over the Grothendieck ring of varieties and its applications. Proceedings of the Steklov Institute of Mathematics, 258 (1). pp. 53-64. ISSN 1531-8605

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://link.springer.com/article/10.1134/S0081543807030066


URLURL Type
http://www.springer.com/Publisher


Abstract

We discuss the notion of a power structure over a ring and the geometric description of the power structure over the Grothendieck ring of complex quasi-projective varieties and show some examples of applications to generating series of classes of configuration spaces (for example, nested Hilbert schemes of J. Cheah) and wreath product orbifolds.


Item Type:Article
Additional Information:

Published in Russian in Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2007, Vol. 258, pp. 58–69.

Uncontrolled Keywords:Grothendieck ring; Hilbert schemes.
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:20960
Deposited On:19 Apr 2013 16:45
Last Modified:25 Jun 2018 07:17

Origin of downloads

Repository Staff Only: item control page